| Model Number |
DTMB1D4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 407645 lead implanted: (b)(6) 2011.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a few days post implant of the cardiac resynchronization therapy defibrillator (crt-d), the patient experienced a pocket infection and antibiotic medication was administered. several days later a device check and x-ray showed a worsening pocket hematoma. a pocket revision was performed and the crt-d system remains in use. no further patient complications have been reported as a result of this event. the patient is a participant in a clinical study.
Event or Problem Description
It was further reported that during the pocket revision for the pocket hematoma, the crt-p was removed with leads connected and bleeders were cauterized, the pocket was irrigated with antibiotic solution, and the crt-p device returned to pocket and incision sutured.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that during the pocket revision for the pocket hematoma, the crt-d was removed with leads connected and bleeders were cauterized, the pocket was irrigated with antibiotic solution, and the crt-d device returned to pocket and incision sutured.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that there was no infection.